Translator Disclaimer
2015 Some projective distance inequalities for simplices in complex projective space
Mark Fincher, Heather Olney, William Cherry
Involve 8(4): 707-719 (2015). DOI: 10.2140/involve.2015.8.707

Abstract

We prove inequalities relating the absolute value of the determinant of n + 1 linearly independent unit vectors in n+1 and the projective distances from the vertices to the hyperplanes containing the opposite faces of the simplices in complex projective n-space whose vertices or faces are determined by the given vectors.

Citation

Download Citation

Mark Fincher. Heather Olney. William Cherry. "Some projective distance inequalities for simplices in complex projective space." Involve 8 (4) 707 - 719, 2015. https://doi.org/10.2140/involve.2015.8.707

Information

Received: 22 July 2014; Accepted: 19 August 2014; Published: 2015
First available in Project Euclid: 22 November 2017

zbMATH: 1321.51021
MathSciNet: MR3366020
Digital Object Identifier: 10.2140/involve.2015.8.707

Subjects:
Primary: 51N15
Secondary: 32Q45

Rights: Copyright © 2015 Mathematical Sciences Publishers

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.8 • No. 4 • 2015
MSP
Back to Top